Bulletin of the American Mathematical Society

Ricci's coefficients of rotation

Harry Levy

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 31, Number 3-4 (1925), 142-145.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183486405

Mathematical Reviews number (MathSciNet)
MR1561011

Zentralblatt MATH identifier
51.0572.01

Citation

Levy, Harry. Ricci's coefficients of rotation. Bulletin of the American Mathematical Society 31 (1925), no. 3-4, 142--145. http://projecteuclid.org/euclid.bams/1183486405.


Export citation